Regularization and general methods in the theory of functional equations.
Aequationes mathematicae, Tome 52 (1996) no. 1-2, pp. 10-29
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
regularization, survey, non-iterated functional equations, general linear equations, Levi-Cività equations, D'Alembert type equation
@article{AM2_1996__52_1-2_137652,
author = {A. J\'arai and L. Sz\'ekelyhidi},
title = {Regularization and general methods in the theory of functional equations.},
journal = {Aequationes mathematicae},
pages = {10--29},
year = {1996},
volume = {52},
number = {1-2},
zbl = {0858.39010},
url = {http://geodesic.mathdoc.fr/item/AM2_1996__52_1-2_137652/}
}
A. Járai; L. Székelyhidi. Regularization and general methods in the theory of functional equations.. Aequationes mathematicae, Tome 52 (1996) no. 1-2, pp. 10-29. http://geodesic.mathdoc.fr/item/AM2_1996__52_1-2_137652/